# SDR UPS99830876

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Curtian
- Condition: Unsecured
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, SMOKE CURTAIN NOT ATTACHED TO FLOOR NEAR ENTRY DOOR.  SECURED SMOKE CURTAIN TO FLOOR AS REQUIRED. OK FOR SERVICE.
